# SDR CA070514021

- Difficulty date: March 18, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Low Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN INCREASE IN OIL PRESSURE AND TEMPERATURE AND WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED METALLIC DEBRIS IN THE ENGINE OIL.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514021)
